I have done a dozen ADT sessions (4 weeks to 5 months). Each time I used a low or high-dose estrogen patch.
I did one in January/March and did not use an estrogen patch. So my testosterone was close to zero as well as my estrogen.
I have never had mental issues when I did ADT. This time I did. Depression, anger, extreme irritability, and even some paranoia. I ended up destroying a close relationship of 7 years. Today I stopped the ADT and went into a high testosterone phase. All of the mental issues seemed to clear almost immediately. Dr. Jekyll and Mr. Hyde is what I call it.
Anyway, the reason that I am writing this post is that if you are embarking on ADT it might be helpful for you to warn people in your life about the possible mental side effects (they vary from person to person and some guys don't have them). The other possibility is to ask your MO about giving you a low-dose estrogen patch in case the ADT mental and bone effects aren't tolerable. 0.05 mg/day seems more than sufficient.
Sorry to hear you are having difficulty this time, be well
Thanks my friend. Live and learn. I think I need to use estrogen patches every time I do an ADT session.
that is good info to know